Are these bumps caused by silicone butt injections? (Photo)
Doctor Answers 3
Bumps caused by silicone injections
Regards, Dr Carlos Alberto Rios regrets that you have been victim of the terrible practice of biopolymers.
For your information, in 1898 Dr. Robert Gersuny, Austrian surgeon, injected paraffin into the scrotum of a patient who was orquiectomizado (testicles removed). Here began the history of the injection of external substances to give volume to the face and body. This practice became very popular and now, there are whole chapters in plastic surgery books that explain how to try to correct and rebuild the serious effects of the application of paraffin.
The biopolymer injections cause the eruptions you are presenting and the skin damage, massages do not help. I also need an MRI to determine the extent and severity of your case. Cortisone injections when are done on more than two occasions can also damage healthy tissues and will not make them disappear either. Please send a bigger picture of the area to know what part of your body is. I also need to know what symptoms and signs of the alogenosis and of the A.S.I.A. Syndrome (Autoimmune Inflamatory Syndrome Induced by Adjuvants) you present.
Please remember to be aware, do not let any permanenrt filler to be injected into your face, breast, buttocks, calfs, genitalia, etc. The safest way to increase buttocks is through your own fat injections or through silicone implants.
I hope the information was usefull, have a nice day! Dr Carlos Rios.
Removal of silicone injections from the body
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.